# SDR EF2R2000316

- Difficulty date: November 30, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N243TR
- Make and model: Boeing 737228
- Aircraft serial: 23503
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Wing Te
- Part time: 31,334 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, LEFT MAIN LANDING GEAR BEAM WING SPAR ATTACH FITTING WAS FOUND CRACKED AT THE SECOND FROM OUTBOARD HOLE.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR BEAM WING SPAR ATTACH FITTING.
